Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 4, Pages 431-441
Queueing systems with renovation
Algorithmics, Inc., 822 Richmond Str., Ontario, Toronto M6J 1C9, Canada
Received 1 October 1995; Revised 1 November 1996
Copyright © 1997 A. Ya. Kreinin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study in this paper-single channel queueing systems with renovation.
Such models are often encountered in computer science applications. Explicit solutions are discussed for the queues with Poisson input flow and
for queues with general input and exponential service times.